Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Experiencing vibration and tingling sensation in hand. Taking medicine for HBP. What is the problem?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I have recently experienced transient bout of vibrations in my right arm with a tingle in the hand. I am 65 years old and retired for 10 years. My medication at present is for elevated bp. Can you suggest what the problem is?
Posted Sun, 27 Jan 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
A transient bout of vibration restricted only to the right hand and mild tingle is related to a nerve root irritation or compression may be at the level of cervical spine. If there is no associated pain or neck stiffness or restriction of the arm movements then an inflammation is not likely.
You can start with methylcobalamin supplements and avoid using a pillow. In case the problem persists then consulting an orthopedician for a detailed physical examination is recommended.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor